# SDR SWAA2013121823456

- Difficulty date: December 12, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 42,245 hours, 24,464 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Panel
- Part number: 176A100041
- Part serial: 000928
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL FIN LE LOWER INSIDE REMOVABLE REINFORCEMENT PANEL CRACKED OUT.  AREA APPROXIMATELY 30 INCHES UP FROM BOTTOM.  REPAIRED PANEL IAW EA.
